# SDR AALA202507108219

- Difficulty date: June 21, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  PASSENGER CREW DOOR CENTER FITTING LOC BTW FR 66 TO FR 68 LH CPCP 534136-01 IN PASSENGER CABIN MEASURE CORROSION ARE L=4.024 INCH W=0.648 INCH D=0.003 INCH. MAINTENANCE REPLACED CENTER FITTING AND FASTENERS LOC. AT LEVEL FR66 THRU FR68 AT AFT GALLEY AREA I.A.W. A319 SRM 51-42-11-801,SRM 51-72-11-911-001 AND DWG-D53480505.
